Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Vagina colour changing. Can this be due to masturbation? Is the color change permanent?

I am a 23 year old women and I have noticed a change in color to my Vagina . I am in a serious 3 year relationship and am engaged to be married soon. I recently started to masterbate frequently and I have just recently noticed the change in color of the skin. Its like a redish brown color (it used to be white/light pink) and it makes me very uncomfortable to be with my partner and my wedding date is fast approaching. Can this be due to my masterbation? Should I stop? Is the color change permanent?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  594
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi Vadamichellecook,
I would like to answer the practical point first that you do not need any kind of treatment for your pigmented genitalia, Man is hardly serious about the color of the vagina.
Yes feeling and tone is important for him and no doubt how fair vagina you have,if you are not careful and emotionally not well adjusted to him everything is useless.
Some increase in size of breast and it pigmentation is known after regular sex, may be some change in pigmentation at vagina also.
But as a rule that can't be drastic to be noted.
May be you are worried because you will face him soon, but color of vagina is the least important thing in a man's mind I can say.
And lastly masturbation can also not be a cause if you are not applying any cream/lubes etc.
Take Care!
Answered: Sun, 24 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor